← Return to Dermatitis as a Prolia Side ecfect

Discussion
jmora0691 (@jmora0691)

Dermatitis as a Prolia Side ecfect

Skin Health | Last Active: Aug 3, 2022 | Replies (9)

Comment receiving replies
@artscaping

Good morning @jmora0691, welcome to Connect. And good morning to you too @amandajro, thanks for the referral. First of all, I am so sorry you are having to deal with atopic dermatitis. I have been coping with that condition for about 3 years and working closely with my dermatologist. My Prolia experience was only for last year and I had to make a change for other reasons. I have been taking my new medication for 5 weeks without any side effects. However, my flares of skin issues have continued with the same intensity..

Have you seen a dermatologist? What medications are you using for some freedom from dermatitis? I am on the list for approval to begin Dupixent……..and am staying hopeful and positive. For right now I have a number of topicals that I use. I am currently getting over a flare on my face with the use of Alclometasone Dipropionate. For my hands and arms, I regularly use Dermeleve (non-steroid) which is an OTC to be found online at dermeleve.com and was introduced to me by my dermatologist. Rarely I resort to Tacrolimus ointment which is a prescription and includes steroids.

Have you been through all of the patch tests for dermatitis? If so, what did you learn from the results?
May you be safe, protected, and free from inner and outer harm.

Chris

Jump to this post


Replies to "Good morning @jmora0691, welcome to Connect. And good morning to you too @amandajro, thanks for the..."

Hi Chris,
Thanks for responding to my post and sharing your experiences with atopic dermatitis. I have to ask, is it a side effect of another medication?

My PCP has prescribed another round of Prednisone, but I thought I’d hold off taking them until I see the dermatologist, in two days. We can then discuss the prednisone and/or other possible interventions. I’ve only been on Prolia for 3-1/2 weeks, and I am praying and crossing my fingers that the dermatitis will be the only side effect, as there is a long list of them. The thought of it is terrifying. I tried Fosamax, but my body wouldn’t tolerate it. So Prolia was the next step. I can’t help but feel somewhat reckless, because I didn’t do more research before agreeing to get the shot. How could I have subjected my body to this??

I will make a note of the topical meds that you’re using and will bring them up to the dermatologist.

Best of luck on the Dupixent. I hope it brings you positive results.
My husband and son suffered from plaque psoriasis for years before they switched to a younger and more liberal dermatologist. She put them on Skyrizi and the results have been amazing for them.

Thanks again,
Jo